| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was a revision surgery 5 days after implantation (due to electrode dislocation/incorrect position) in which the device was removed to a saline bath and re-implanted.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient underwent a revision surgery five days post-implantation due to a dislocated electrode.However, it has not been clarified if the electrode migrated post-operatively out of cochlea or was misplaced during initial surgery.The electrode was inserted successfully during revision surgery.This is a final report.
Event or Problem Description